Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White bumps in the thighs and pubic area. Took antibiotics. Not getting cured. What to do?

Hi, about 6 months ago, i started having these really tiny white lumps around my inner thigh area extending to the outer edge of my pubic area (around the pubic hair not on pubic hair). They never went away, but got worse about 2 months ago, when it grew to the size of pimples . I tool bearcef antibiotics the doctor prescribed and applied the cream he gave. Everything s more or less cleared up but two days ago; two new ones appeared. What should i do?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello! You would be having chronic folliculitis. Take antibiotics, anti inflammatory drugs for 2 to 3 months. Go for investigation to rule out DM or other internal disease. Take dettol bath. Have healthy food ,do exercise, avoid stress for improving immunity.i hpoe you will be benefited. But , consult dermatologist to prevent recurrence. Best wishes...
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor